Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Efficient calculation of Clausen's integral

Author: Van E. Wood
Journal: Math. Comp. 22 (1968), 883-884
MSC: Primary 65.25
MathSciNet review: 0239733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society